| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after the intraocular lens (iol) was implanted the patient had a decrease in distant and color vision in the left eye.The patient experienced some issues seeing vibrant, contrast in colors.An iol exchange was performed.Another johnson & johnson iol was implanted as replacement (different model, dib00, different diopter +22.5).Mst micro forceps and scissors were used to bisect the lens and the two pieces were removed after slightly enlarging the original primary incision with a 2.5 mm microkeratome blade.There was no patient injury.The patient has no complaints post-operatively as of (b)(6) 2022.The explanted iol was discarded.No further information was provided.